Reply
i feel high deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

So i just took a half pill of a 20mg of celexa at like 1130. Ive felt really oit of ot an woozy. I was in walmart and i started bugging out feeling really bad anxiety. I have no history of anxiety, i just feel high and i dont like it. My pupils are really dilated like im on drugs.is this normal? Its the forst time taking this anti depressant. I already dont like the thought or fact im taking this, but i know its not all in my head. My doc said i should feel normal and its not gonna make me all woooo im so happy. I dont wanna feel like this all day. This really freaking sucks. Anyone else feel like this??

The Doctor 2 kids; Whiskey Dick Mountain, WA, United States 59965 posts
18th Dec '12

Do you feel like you're having a panic attack, or like you're high?



If you're having a panic attack: I've been prescribed a few antidepressants that made me have really bad panic attacks.

loser mom Due June 25; 2 kids; 1 angel baby; Oslo, ,, Norway 10969 posts
18th Dec '12

When I first started Celexa, it made me a little sleepy the first few days. But none of the other stuff you're describing.

deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

Ive never had a panic attack. I dont think so. I just felt like i really had to get outta there, like freaking out. I just feel high. But he said theyre not halpy pills like that so idk if this is normal? My senses are off. Like i feel like soinds sre really loud and make me jump and when i touch something it jist feels weord.

deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

Should i call my doc ? .. ugh. I dont like feeling this way.

The Doctor 2 kids; Whiskey Dick Mountain, WA, United States 59965 posts
18th Dec '12
Quoting Tiffany Gillette:" Should i call my doc ? .. ugh. I dont like feeling this way."


Yes. I'd call. If you feel very weird, it can't hurt to call.

loser mom Due June 25; 2 kids; 1 angel baby; Oslo, ,, Norway 10969 posts
18th Dec '12
Quoting Tiffany Gillette:" Should i call my doc ? .. ugh. I dont like feeling this way."



eh, no. I mean...you've already taken the medicine today, so there's not really anything he can do. You'll probably feel better in a few hours.

deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

<blockquote><b>Quoting The Doctor:</b>" Yes. I'd call. If you feel very weird, it can't hurt to call."</blockquote>



Okay, thanks. I was just hoping i wasnt alone lol

~JeNn~ BeAn~ 54 kids; Washington 633 posts
18th Dec '12

You might not be on the right antidepressant sometimes they have to change them a few times to find the right one for you.

deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

<blockquote><b>Quoting ~JeNn~ BeAn~:</b>" You might not be on the right antidepressant sometimes they have to change them a few times to find the right one for you."</blockquote>



Yeah im gonna takr it tomorrow Nd if i feel this way im not taking this

~JeNn~ BeAn~ 54 kids; Washington 633 posts
18th Dec '12

Ask for Zoloft its the only thing that helped me, I took Celexa before and it actually made me more depressed and also gain weight.

deletedasdfghjjk 1 child; London, United Kingdom 994 posts
18th Dec '12

Dont think im gonna take anything , i e actually felt norm and fine the passed week. And i dont wanna gain weight :/ lol talk aboiut making someone depressed lol

~JeNn~ BeAn~ 54 kids; Washington 633 posts
18th Dec '12
Quoting Tiffany Gillette:" Dont think im gonna take anything , i e actually felt norm and fine the passed week. And i dont wanna gain weight :/ lol talk aboiut making someone depressed lol"


Oh yeah thought I'd throw that in there lol so you know what can come of it, alot of people I know that have taken it even for a short period of time gained weight. The Zoloft actually made me feel better and lose weight at the same time I loved it!!

loser mom Due June 25; 2 kids; 1 angel baby; Oslo, ,, Norway 10969 posts
18th Dec '12

I didn't like Zoloft. I felt "drugged". For me, the Celexa worded A LOT better, and no weight gain! :)

OP, it can take two to three weeks for the antidepressant to really start working. If I were in your shoes, I'd try the medicine again for a few more days, and if you're still having bad side effects, let the doctor know.

Good luck :)